Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Got hemorrhage and low vision after cataract removal. Developed large floater which eventually broke up. Suggestions?

I have had macular holes repaired in both eyes (one twice) and cataracts removed in both eyes. Cataract removal in my right eye resulted in a hemorrhge which in turn resulted in very usable vision in that eye. Last week I developed a large floater (about the size of a pencil eraser) Exactly one week later I watched as it began to change shape and eventually break up. I no longer have the floater. As I am very paranoid about losing more vision, I m wondering what is happening.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response

You should consult your vitreo-retinal surgeon again so that any problem in the retina could be ruled out. You seem to be nursing something serious in your eye and you should get it carefully examined.

Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor